Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 198, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 18, 2015, 8:34 PM CDT for Lincoln County, Nebraska. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 8:34 PM CDT (01:34 UTC)
- Expired
- Jul 18, 2015, 9:30 PM CDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 83 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 8:45 PM CDT | HAIL 1 | 7 Nne Sutherland, NE | |
| Jul 18, 9:05 PM CDT | HAIL 1.5 | 4 Nnw Hershey, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 7:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1880 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS53 KLBF 190134
SVRLBF
NEC111-190230-
/O.NEW.KLBF.SV.W.0198.150719T0134Z-150719T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 PM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 930 PM CDT
* AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
SUTHERLAND...AND MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...HERSHEY...BIRDWOOD AND BECK.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 165 AND 184.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 77 AND 96.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4128 10055 4102 10067 4122 10123 4139 10115
TIME...MOT...LOC 0134Z 290DEG 14KT 4128 10107
HAIL...1.75IN
WIND...<50MPH
$$
POWER4 follow-up statements
799
WWUS53 KLBF 190149
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM MDT SAT JUL 18 2015
NEC111-190230-
/O.CON.KLBF.SV.W.0198.000000T0000Z-150719T0230Z/
LINCOLN NE-
849 PM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LINCOLN COUNTY UNTIL 930 PM CDT...
AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
HERSHEY...AND MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...HERSHEY...BIRDWOOD AND BECK.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 167 AND 181.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 79 AND 95.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4128 10059 4105 10070 4121 10115 4138 10107
TIME...MOT...LOC 0149Z 290DEG 14KT 4126 10100
HAIL...1.75IN
WIND...<50MPH
$$
POWER449
WWUS53 KLBF 190200
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM MDT SAT JUL 18 2015
NEC111-190230-
/O.CON.KLBF.SV.W.0198.000000T0000Z-150719T0230Z/
LINCOLN NE-
900 PM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LINCOLN COUNTY UNTIL 930 PM CDT...
AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF HERSHEY...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...BIRDWOOD AND BECK.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 167 AND 181.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 79 AND 95.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4136 10102 4127 10061 4106 10071 4117 10104
4119 10110
TIME...MOT...LOC 0200Z 290DEG 14KT 4125 10095
HAIL...1.00IN
WIND...<50MPH
$$
POWER366 WWUS53 KLBF 190216 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 816 PM MDT SAT JUL 18 2015 NEC111-190230- /O.CON.KLBF.SV.W.0198.000000T0000Z-150719T0230Z/ LINCOLN NE- 916 PM CDT SAT JUL 18 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY UNTIL 930 PM CDT... AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF HERSHEY...AND MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... NORTH PLATTE AND BIRDWOOD. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 172 AND 180. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 80 AND 94. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 11. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4127 10063 4108 10073 4117 10103 4134 10094 TIME...MOT...LOC 0216Z 290DEG 14KT 4123 10087 HAIL...1.00IN WIND...<50MPH $$ POWER
778 WWUS53 KLBF 190229 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 829 PM MDT SAT JUL 18 2015 NEC111-190239- /O.EXP.KLBF.SV.W.0198.000000T0000Z-150719T0230Z/ LINCOLN NE- 929 PM CDT SAT JUL 18 2015 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL EXPIRE AT 830 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT. LAT...LON 4127 10063 4108 10073 4117 10103 4134 10094 TIME...MOT...LOC 0229Z 290DEG 14KT 4121 10081 $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:25 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 18, 6:25 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 625 PM CDT SAT JUL 18 2015 .SYNOPSIS... ISSUED AT 340 PM CDT SAT JUL 18 2015 BROAD UPPER LEVEL RIDGE REMAINS ANCHORED ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN CONUS. A TROUGH IS PUSHING ACROSS SOUTH CENTRAL CANADA...WITH A SUBTLE TROUGH OVER THE PACIFIC NORTHWEST. TROPICAL STORM DOLORES IN THE EASTERN PACIFIC WITH SOME MOISTURE FROM THE SYSTEM COMBINING WITH A GOOD MOISTURE SURGE UP THE 4 CORNERS AND INTO THE CENTRAL ROCKIES. MEANWHILE AT THE SFC A STALLED BOUNDARY MEANDERING ACROSS MUCH OF KS AND BACK NORTHWEST ALONG THE FRONT RANGE. BENEATH PARTLY TO MOSTLY SUNNY SKIES TEMPS GENERALLY INTO THE 80S THIS AFTERNOON. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 340 PM CDT SAT JUL 18 2015 MOISTURE CONTINUES TO ROTATE FROM THE SW WITH CLOUDS ON THE INCREASE FROM THE WEST. WATER VAPOR SHOWING A SHORT WAVE TRACKING ACROSS NORTHERN COLORADO AND FAR SOUTHEAST WYOMING. THIS WAVE HAS BEEN THE FOCUS FOR THUNDERSTORMS ACROSS THE CENTRAL ROCKIES. THIS WILL CONTINUE TO ROTATE AROUND THE RIDGE INTO SW NEB THIS EVENING AND OVERNIGHT. AND WILL BE MONITORED FOR THUNDERSTORM ACTIVITY. ZERO TO 6 KM SHEAR IS GOOD AT 35 TO 40 KTS AND MUCAPE VALUES VARY BETWEEN 1500 TO 2500 J/KG DEPENDING ON MODEL...WHICH IS STILL DECENT. THUNDERSTORMS WILL BE LATER THIS EVENING AND OVERNIGHT WHICH LESSENS THE SFC BASED STORMS AND MORE LIKELY TO SEE ELEVATED ACTIVITY. SLIGHT RISK OF SEVERE WITH LARGE HAIL THE BIGGEST CONCERN...HOWEVER SOME WIND OR AN ISOLD TORNADO COULD BE POSSIBLE EARLY ON. PWATS AT 1.50 INCHES OR BETTER AND STORM MOTION IS AROUND 10 KTS SO HEAVY RAINFALL WILL BE A CONCERN. YESTERDAY STORMS PRODUCED LOCAL AMOUNTS IN EXCESS OF 3 INCHES...HOWEVER GENERALLY EXPECT STORMS TONIGHT TO BE SW OF LAST NIGHT ACTIVITY. TOMORROW HIGHS RETURN TO THE 80S AS THE STALLED BOUNDARY REMAINS TO THE SOUTH. ALSO GOING TO SEE ANOTHER WAVE PUSH ACROSS THE ROCKIES WITH A CONTINUED TAP TO PACIFIC MOISTURE. WILL MONITOR FOR ANOTHER ROUND OF THUNDERSTORMS...POSSIBLY STRONG TO SEVERE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 340 PM CDT SAT JUL 18 2015 IN THE MID TERM SOLUTIONS MODELS IN FAIRLY GOOD AGREEMENT WITH FLATTENED SOUTHERN PLAINS RIDGE AND CUTOFF LOW OFF THE CALIFORNIA COAST. WATER VAPOR IMAGERY CONTINUES TO SHOW MID AND HIGH MOISTURE STREAMING STREAMING FROM SYSTEM OFF BAJA AND ACROSS MEXICO STREAMING ACROSS THE DESERT SOUTHWEST INTO CENTRAL PLAINS. SURFACE HIGH WILL BE IN PLACE AGAIN ON SUNDAY WITH RETURN UPSLOPE FLOW OVER THE SOUTHWEST ZONES INTO THE NEBRASKA PANHANDLE. ENERGY CONTINUES TO BE EJECTED OUT OF THE TROUGH TO THE WEST. TIMING OF WAVES CONTINUES AS A VARIABILITY IN THE FORECAST. BOUNDARY TO THE SOUTH OVER KANSAS WILL BE KEY TO PRECIPITATION FORECAST. UPSLOPE CONDITIONS PERSIST OVER WESTERN NEBRASKA AND BUFR SOUNDINGS CONTINUE TO SHOW MID LEVEL CAP THROUGH THE EVENING WITH 1400 JOULES/ KILOGRAM AND WEAK SHEAR. PROGRESSIVE WAVE WITH PRECIPITATION CHANCES ENDING FROM WEST TO EAST OVER NIGHT. HIGHS IN THE 80S AND LOWS IN THE 60S. MONDAY RIDGE REBOUNDS BEHIND EXITING WAVE TEMPERATURES RISE INTO THE UPPER 80S WITH SOME 90S OVER SOUTHWEST NEBRASKA. HAVE CARRIED SOME SCHC POPS OVER SOUTHWEST NEBRASKA BASED ON STATIONARY BOUNDARY OVER NORTHERN KANSAS WITH LATE AFTERNOON HEATING. TUESDAY STRONGER SLOW MOVING AS A MID LEVEL WAVE MOVES OUT OF THE TROUGH AND THROUGH THE ROCKIES BRINGING HEIGHTENED CHANCES FOR PRECIPITATION TO WESTERN NEBRASKA THROUGH THE DAY TUESDAY AND WEDNESDAY INTERACTING WITH A STATIONARY BOUNDARY LYING ACROSS THE NEBRASKA SANDHILLS. HIGHS IN THE 80S TUESDAY AND WEDNESDAY LOWS IN THE 60S. HIGHS RISING INTO THE 90S THURSDAY THROUGH SATURDAY AND DRY AS RIDGE BUILDS BACK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 625 PM CDT SAT JUL 18 2015 MAIN FCST CHALLENGE IS TIMING OF TSRA AT THE KLBF TAF AND VCNTY INTO SWRN NEB. SHORT RANGE CAMS SUCH AS THE HRRR AND EVEN 18.00Z RUNS OF OTHERS FAVOR A CLUSTER OF STORMS DEVELOPING/INTENSIFYING IN THE VCNTY OF THE I80 CORRIDOR AND MOVING INTO THE KLBF AREA. MESOANALYSIS SUGGESTS SOME INCREASE IN DEEP MOIST CONVERGENCE IN THE AREA OF RETREATING DRY LINE IN THE SRN SANDHILLS AND INTO SWRN NEB. AS WOULD BE EXPECTED...BEST CAPE AND AND EFFECTIVE SHEAR RESIDES EAST OF THE RETREATING DRY LINE SO ONCE ONGOING TSRA MOVES OUT OF HIGHER TERRAIN CI SHOULD BEGIN SHORTLY AFTER 19.00Z MUCH LIKE THE HRRR SUGGESTS. HAVE TIMED THE STORMS BASED FOR THE KLBF TAF BASED ON THIS ASSUMPTION AND CONFIDENCE ABOVE AVE IN THIS SCENARIO. ONCE STORMS FORM/EVOLVE DAMAGING WINDS SHOULD BE A CONCERN AND HAVE TEMPO GROUP TO ACCOUNT FOR THAT. HEAVY RAIN ALSO POSSIBLE AS WELL AS HAIL. TSRA SHOULD LARGELY BE SOUTH OF KVTN SO HAVE JUST INCLUDED MID LEVEL CONVECTIVE DEBRIS TYPE CLOUDINESS THERE. SOME INDICATION IN SHORT RANGE MODEL SOUNDINGS THAT STRATUS WILL DEVELOP IN THE WAKE OF THE CONVECTION AROUND SUNRISE...AGAIN PRIMARILY IN SWRN NEB. CONFIDENCE IS LESS IN THAT SCENARIO THOUGH WOULD BE A TYPICAL EVOLUTION IN MOIST BL ENVIRONMENTS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...POWER AVIATION...JWS
Hazardous weather outlook, Jul 18, 3:55 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 PM CDT SAT JUL 18 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-192100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 355 PM CDT SAT JUL 18 2015 /255 PM MDT SAT JUL 18 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE SOUTHEAST PANHANDLE AND SOUTHWEST NEBRASKA THIS EVENING AND OVERNIGHT. A FEW OF THE THUNDERSTORMS MAY BE SEVERE AND CONTAIN LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE AREA OF CONCERN WILL BE FOR AREAS SOUTHWEST OF A LINE FROM ELLSWORTH IN SHERIDAN COUNTY TO NORTH PLATTE IN LINCOLN COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE IN THE FORECAST EACH DAY SUNDAY THROUGH WEDNESDAY. THE BEST ORGANIZED CHANCE FOR THUNDERSTORMS IS EXPECTED TO OCCUR TUESDAY INTO WEDNESDAY. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM OSHKOSH THROUGH HAYES CENTER. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jul 18, 8:13 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST 6 N BRULE 41.18N 101.89W
07/18/2015 E60 MPH KEITH NE LAW ENFORCEMENT
REPORTED ZERO VISIBILITY FROM BLOWING DUST.
&&
MARTINLocal storm report, Jul 18, 8:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 7 S LEWELLEN 41.23N 102.14W
07/18/2015 E1.00 INCH GARDEN NE PUBLIC
&&
SBAKERLocal storm report, Jul 18, 8:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 12 SSE OSHKOSH 41.25N 102.26W
07/18/2015 E80 MPH GARDEN NE PUBLIC
&&
MARTINSpecial weather statement, Jul 18, 8:28 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM MDT SAT JUL 18 2015 NEZ059-190215- LINCOLN NE- 828 PM CDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL 915 PM CDT... AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF SUTHERLAND...OR 21 MILES SOUTHWEST OF TRYON...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SUTHERLAND... HERSHEY... COKER... O'FALLONS... BIRDWOOD... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 175. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 85 AND 89. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. POWER
Special weather statement, Jul 18, 8:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM CDT SAT JUL 18 2015 NEZ024-025-036-190215- HOOKER NE-MCPHERSON NE-THOMAS NE- 830 PM CDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS... NORTHWESTERN MCPHERSON AND SOUTHEASTERN HOOKER COUNTIES UNTIL 915 PM CDT/815 PM MDT/... AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTHWEST OF TRYON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SHIMMONS LAKE... HIGHWAY 97 CROSSING THE DISMAL RIVER... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 188 AND 191. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 40 AND 57. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. POWER
Local storm report, Jul 18, 8:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 10 N SUTHERLAND 41.30N 101.13W
07/18/2015 E1.75 INCH LINCOLN NE LAW ENFORCEMENT
ESTIMATED 50 MPH WINDS.
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 41 min |
| Jul 18, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 45 min |
| Jul 18, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 46 min |
| Jul 18, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 47 min |
| Jul 18, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 22 min |
| Jul 18, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 28 min |
| Jul 18, 9:35 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 40 min |
| Jul 18, 10:07 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 38 min |
| Jul 18, 10:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.